# SDR VNAA2022112099914

- Difficulty date: November 20, 2022
- Submitted: November 20, 2022
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 25,945 hours, 19,820 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: CC670392511
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCESS FOUND SUPPORT BRACKET BETWEEN PANELS 195DL AND 196DR TO BE CRACKED TOWARDS THE AFT SECTION OF THE BRACKET.
CORRECTIVE ACTION: 
LOCATED, DRILLED CHANNEL PN# CC670-39251-1 IAW CRJ700 SRM 51-40-11-001-001-A01 AND INSTALLED IAW CRJ700 SRM 51-42-06-001-001-A01
